# SDR SWAA2023102312313

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,208 hours, 36,259 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/AS AND SEVERAL PASSENGERS COMPLAINED ABOUT AN ODD SMELL; POSSIBLE ELECTRICAL SMELL; IN THE FWD PART OF THE CABIN.<[01] PERFORMED CONDITIONAL INSPECTION 05-51-56; FOUND RECIRC FAN TO BE THE SOURCE OF THE ISSUE REF FIM 21-00 TASK 806. RECIRC FAN TO BE PLACED ON MEL ON LOG PAGE #2293362
